# SDR SWAA2022080938695

- Difficulty date: August 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT POSITION M1673 AND M1668 FAILED OPS TEST. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M1668 REF B737 AMM 33-51-06-960-805;[02] VERIFIED STEP 1;[03] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M1673 REF B737 AMM 33-51-06-960-805;[04] EMERGENCY LIGHTING SYSTEM OPS CHECKED NORMAL REF B737 AMM 33-51-06-960-805;[05] VERIFIED 3; 4
